# SDR FDEA201109203978

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN  REPAIR AT BS 1640-1661, STR 20L, LAP SEAM   MISREPAIRED. ACCOMPLISHED IAW-EA F-5330-152637, REF FAA FORM 8100-9, FIRST STAGE APPROVAL, DTA DUE WITHIN 24 MONTHS, "CAT A, MAJOR REPAIR".
